# SDR SWAA2022021414082

- Difficulty date: April 3, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 41,729 hours, 24,656 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING; CRACKED RETAINER SUPPORT ANGLE ATTACHED TO TRANSVERSE WEB OF FIXED TRAILING EDGE WEDGE; BETWEEN INBOARD AND OUTBOARD TRAILING EDGE FLAPS. / REMOVED CRACKED RETAINER SUPPORT ANGLE ATTACHED TO TRANSVERSE WEB OF FIXED T/E WEDGE; BETWEEN L/B AND O/B AND O/B T/E FLAPS ON RT RING. INSTALLED NEW RETAINER SUPPORT ANGLE IAW SOPM 20-50-01.
